# SDR USAA2013061900008

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 44,678 hours, 16,474 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: A6884
- Condition: Contaminated
- Location: Cabin
- Part time: 39,743 hours, 17,803 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OFF WING ESCAPE SLIDE HAS WATER DRAINING OUT OF BOTTOM FWD AFT END. REPLACED RT SIDE OFF WING ESCAPE SLIDE.
